| Model Number |
5833350 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, a photo was provided for review.The investigation of the reported event is currently underway.H10: d4 (expiry date: 12/2023).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device pending return.
Event or Problem Description
It was reported that during the preparation of dialysis catheter placement procedure, upon unpacking of the catheter, a problem was allegedly found with the sheath which had uneven rubber.The procedure was completed using another device.There was no patient contact.
Event or Problem Description
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one unsealed hemostar d/l kit was returned for evaluation and one electronic photo was provided for review.Gross visual and functional testing were performed.During visual testing bunching was noted throughout sheath shaft and material deformation was also noted at the distal end of the peel-apart sheath and the edges of the introducer sheath was noted to be uneven from the provided photo.Manufacturing review was performed, and it confirms top cap detached.Therefore, the whole investigation is confirmed for the reported deformation and identified detachment issue.The definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 12/2023).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.